# SDR 200711081

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 8,015 hours, 5,158 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1700593C
- Part serial: 0459
- Condition: Defective
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 1556 ORD TO YHZ DURING INITIAL APPROACH WHEN FLAPS 1 WAS SELECTED THE CREW RECEIVED A SLAT FAILURE CAUTION MESSAGE ON THE EICAS.  THE CREW WAS ABLE TO EXTEND FLAPS TO 2, DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT NR 5 SLAT ACTUATOR.
